# SDR FDEA201108063116

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778160
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DENT 17 INCHES AFT OF LOWER CARGO DOOR.  SKIN TRIMMED-OFF BETWEEN FR 26/32 TO FR 33, STR 32R TO 34R PER SRM 53-10-12 REV 79, FIG 225.   HFEC INSPECTION CARRIED OUT PER NTM 51-10-08 REV 74 FOUND NO CRACKED EVIDENT.   REPAIR DOUBLER FABRICATED AND REPAIR PARTS INSTALLED PER SRM 53-10-12 REV 79, FIG 225.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
